# SDR AALA20120301012

- Difficulty date: March 1, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT OUTBOARD CREASEBEAM FROM STATIONS 755 TO 760.  ACCOMPLISHED SPLICE REPAIR PER AARD 53-30-13-1.
